Global asymptotic stability results for multisector models of optimal growth under uncertainty when future utilities are discounted
Year of publication: |
1978
|
---|---|
Authors: | Brock, W. A. ; Majumdar, M. |
Published in: |
Journal of economic theory. - Amsterdam : Elsevier, ISSN 0022-0531, ZDB-ID 410539-4. - Vol. 18.1978, 2, p. 225-243
|
Subject: | Wirtschaftswachstumsmodell |
-
Monetary and fiscal policy in a growing economy
Marxsen, William Budlong, (1976)
-
A consistent forecasting of Gujarats̕ economy
Alagh, Yoginder K., (1972)
-
Abels, Dieter, (1977)
- More ...
-
Brock, W. A., (1978)
-
On characterizing optimal competitive programs in terms of decentralizable conditions
Brock, William A., (1988)
-
On characterizing optimal competitive programs in terms of decentralizable conditions
Brock, William A., (1988)
- More ...